# SDR YENA2023122701654

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 8,483 hours, 1,256 cycles
- System (JASC): 2300 · Communications System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00048630
- Condition: Failed
- Location: Unknown
- Part time: 8,595 hours, 1,272 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'FAP CAUTION LIGHT ( CIDS SYSTEM - CIDS DEU B ); REMOVED AND REPLACED DEU FIN 300RH8 PER AMM 23-73-47. OPS CHECK GOOD AT THIS TIME. MX-4 UPADTED. PLACARD REMOVED.
